# SDR IPXA09157718

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N541015
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD DAMAGE.  FAB'D NEW PNL IAW EO B757-5320-9692-G.
